Vol. 93, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Dual maps of Jordan homomorphisms and -homomorphisms between C-algebras

Frederic W. Shultz

Vol. 93 (1981), No. 2, 435–441
Abstract

A geometric characterization of the dual maps of Jordan homomorphisms and -homomorphisms between C-algebras is given.

Mathematical Subject Classification 2000
Primary: 46L05
Milestones
Received: 26 December 1979
Published: 1 April 1981
Authors
Frederic W. Shultz